# SDR IPXA2023042893022

- Difficulty date: April 3, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 79,580 hours, 14,459 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: NRB6733502
- Part serial: 48477
- Condition: Gouged
- Location: R/H Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H #6 SLAT INNER SKIN IS GOUGED BETWEEN STA XOS=848.175 AND XOS=868.476 .REPAIRED GOUGED SKIN AT THE R/H #6 SLAT INNER SIDE BETWEEN STA XOS=848.175 AND XOS=868.476 IAW VTSAA EA 011-5710-01-A9923 IR AND UPS EO MD11-5750-86650-A DATED 04/24/23 (MINOR)
